Forums


Treatments

Extreme Fatigue

  • By Clover

    Fatigue kicked in starting Feb. Feeling of malaise. MD increased Requip, then d/c it. Exercise getting difficult, anxiety up. Anyone experience this? Diagnosed 2011.

    Reply Created with Sketch. reply
  • By Chris H. Keymaster

    Hi, Clover – I’m so sorry to hear about the increasing fatigue and anxiety! While we wait for other community members to weigh in, have you consulted your doctor about these symptoms?

    Best,
    Chris, ParkinsonsDisease.net Team Member

    Reply Created with Sketch. reply
  • By Michael Church

    Clover – First I apologize for not catching your comment earlier but I had a similar experience about 6 years into my diagnosis from 1995. I started on Requip and could not tolerate even the lowest dosage. Doctors tried other meds and even went back to Requip. I experienced the same fatigue and “brain fog,” as you described. I was very tense and frustrated to find the right med regime. Fortunately there are more medications on the market and in the pipeline awaiting FDA approval for use. It really is a balancing act between the meds and your level of activity while you are on and functionable. I would strongly recommend that you get the opinion of a “Movement Disorder Specialist” if you haven’t already because they may have some strategies and alternative ideas to your situation. It made all the difference in the world for me.

    Reply Created with Sketch. reply